Holy Kaw!

All the topics that interest us.

Possible side effects of The Hobbit may include migraines and nausea

Media_httpfarm3static_hchgn

Peter Jackson’s latest installment of Tolkien has been highly anticipated but from the reports of viewers who got a sneak peek, The Hobbit should probably come with the high-speed warnings we’ve become so accustomed to in Cialis commercials and the like.

Due to being shot in 3D at twice the normal rate to capitalize on the details, viewers are forced to process that much more information on the screen “…causing a significant amount of cognitive and eye strains,” according to Professor Adrian Bejan of Duke University. It also means scenes shot in close quarters create a strobe effect that has induced nausea and migraines in some audience members.

Sounds like asking for an extra popcorn bucket might be in order.

Full story at The Week via Neatorama.

Movies that may induce vomiting.

Photo credit: Fotolia

Posted by

0 Comments

Leave a Reply